# SDR 2005UALA01141

- Difficulty date: October 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT SIDE CLOSURE FRAME IS CRACKED AT 1EA FASTENER HOLE AT LOWER CORNER.    REPAIR ACP'D TO CRACKED FRAME WITH SPLICE IN NEW FRAME SECTION PER SRM 51-40-02.
